# SDR CALA2022100602725

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 51,911 hours, 31,421 cycles
- System (JASC): 3251 · Steering Unit
- Part: Spring Assy
- Part number: NA
- Condition: Missing
- Location: Nlg Towing Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 NLG TOWING BOX BYPASS LEVER ONE SPRING CLIP MISSING (OUT OF TWO) -- SEE PHOTO PHOTO ADDED INSTALLED NEW SPRING CLIP AT NLG ELECT TOWING BOX -- REF IPC 32-51-12-01E
